MAUDE Adverse Event Report: GALIL MEDICAL LTD ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

GALIL MEDICAL LTD ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The procedure was related to the (b)(6) clinical study.It was reported that there was a gas/air leak from the needle shaft.An icesphere 1.5 cx 90 degree cryoablation needle was selected for a cancer treatment cryoablation procedure.When the needle was removed from packaging for testing, a darkened spot on the needle cover was observed.When the device was tested, and the gas phase hit, the needle immediately started bubbling; a gas/air leak was noted at the needle shaft.It seemed to line up with where the darkened mark was on the cover.The procedure was completed using another of the same device.No patient complications were reported.
 
Event or Problem Description
The procedure was related to the abscopal effect clinical study.It was reported that there was a gas/air leak from the needle shaft.An icesphere 1.5 cx 90 degree cryoablation needle was selected for a cancer treatment cryoablation procedure.When the needle was removed from packaging for testing, a darkened spot on the needle cover was observed.When the device was tested, and the gas phase hit, the needle immediately started bubbling; a gas/air leak was noted at the needle shaft.It seemed to line up with where the darkened mark was on the cover.The procedure was completed using another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the needle was returned for engineering analysis and the complaint of a gas leak in the needle shaft was confirmed.Needle disassembly found solder flux and corrosion were on the vacuum sleeve.The vacuum sleeve did not lose vacuum.Borescope inspection found signs of solder flux inside the needle shaft.

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
GALIL MEDICAL LTD
tavor bldng 1, industrial prk
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
GALIL ISRAEL
tavor bldg 1
yoenaem 20692 03
IS   2069203
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12387952
Report Number2134265-2021-10911
Device Sequence Number11924449
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public07290104831133
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot NumberU0018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite